# SDR SWAA2013090619928

- Difficulty date: August 2, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: 311A10088
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS PANEL 5864R CRACKED.  REPAIRED PANEL IAW EA.
